Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

is this withdrawal?

ok so i hurt my back for the first time on jan 17th. went to the ER and was admitted. they had me on dilaudid and robaxin. dilaudid was discontinued on jan 22nd. then i was on ibuprofen and robaxin until the 26th, when i was given tramadol. on the 30th i was given 10/325 percocet and was taking that 4x a day for a week, after which i cut it down to 1 or two per day depending on the pain.

so it's now feb 16th at 4 am and i've been up since 1am with a severe headache (which i usually get when i sleep with the window open, which i did do this time) and nausea (which is new). my last percocet and robaxin was at around 5pm last night, so 11 hours now.

my question is... have i been on it long enough to have become addicted? have i been taking it often enough to be having withdrawal?

i traditionally havent had issues stopping meds in the past. i used to be on klonapin and i didnt take that as often as i was supposed to, and i had a surgery in september which had me on percocet for about a month, and i didnt experience any nausea when stopping then, and i also stopped before the bottle ran out, though those were 5/325 pills.


  • Could you have become dependent so soon and this be withdrawal?
    While it is possible, it is very highly unlikely.
    Hope you get feeling better quickly!
    Severe DDD, Severe neural foraminal stenosis at 2 levels, moderate canal stenosis at 2 levels, significantly impaired left shoulder & arm function. Chronic moderate compression fracture at C6.
  • EMS GuyEEMS Guy Posts: 915
    edited 02/16/2013 - 10:36 AM
    But the better chance is you may be getting a virus. It is that time of year!

    Several Epidurals, L4-S1 360 ALIF, Numerous Facet Joint Injections, RFA x2
  • Take half of tablet with a glass of hot coffee, tea or water, wait 35 minutes to a hour.
    If it makes you feel better, then yes it is withdraw.
    Discuss tapering with you're Dr. if done right you shouldn't have much, if any at all of that crappy withdrawie feeling.
    A few months ago I tapered down from six Norco per day down to none, zilch,zero with very minimal withdraw.
    The only time I will take Norco now is during a really bad flare, then I only require .5 to 1 pill. per day until the flare has eased up.
    It's SOOOO nice not to feel all drugged out. Sure I still hurt daily, but it is nothing like it used to be.
    I swear I think those Med's make you think you hurt a lot worse then you really do at times.
    Best of luck.
Sign In or Register to comment.